# SDR C2XA06IA110

- Difficulty date: July 15, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 9,437 hours, 7,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3225, DURING PREFLIGHT INSPECTION, THE CREW REPORTED EMERGENCY AISLE PATH LIGHT WAS INOPERATIVE.  MAINTENANCE RECHARGED THE AISLE PATH LIGHTING, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
